# SDR SWIA2020082051905

- Difficulty date: July 14, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 45,049 hours, 28,962 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Chafed
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR LOWER RETAINER BENT / CHAFED    (C-CHECK) RO 8/18/2020    REMOVED AND INSTALLED NEW FORWARD CARGO DOOR LOWER RETAINER REF CRJ700 SRM. PRESSURE CHECK GOOD.
